Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 279632, 11 pages
Research Article

Approximate 𝑛 -Lie Homomorphisms and Jordan 𝑛 -Lie Homomorphisms on 𝑛 -Lie Algebras

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 18 October 2011; Accepted 5 January 2012

Academic Editor: Marcia Federson

Copyright © 2012 M. Eshaghi Gordji and G. H. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji and G. H. Kim, “Approximate -Lie Homomorphisms and Jordan -Lie Homomorphisms on -Lie Algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 279632, 11 pages, 2012.